# SDR DALA2025030301611

- Difficulty date: February 27, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 75,503 hours, 28,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3744, CORROSION ON FLOOR SUPPORT BTW S27L TO S27R, STA=770, STA=750 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: FLOOR SUPPORT BTW S27L TO S27R, STA=770, STA=750 AT AFT CARGO COMPARTMENT WERE REPAIRED PER B737-800 SRM 53-00-53-2R PROCEDURE 2 REPAIR 2. (LP 0831930)
